CSpace
Stabilization of the transmission wave/plate equation with variable coefficients
Gong, Bei1; Yang, Fengyan2,3; Zhao, Xu4
2017-11-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume455Issue:1-2Pages:947-962
AbstractWe consider the stabilization of the transmission wave/plate equation with variable coefficients and a general transmission boundary. By virtue of the Riemannian geometric approach, we obtain some stability results for nonlinear feedbacks acting on the regions under suitable geometric conditions. (C) 2017 Elsevier Inc. All rights reserved.
KeywordStabilization Wave/plate equation Nonlinear feedback Variable coefficients Riemannian geometry
DOI10.1016/j.jmaa.2017.06.014
Language英语
Funding ProjectNational Natural Science Foundation of China[61501007] ; National Natural Science Foundation of China[61473126] ; National Natural Science Foundation of China[61573342] ; Beijing Municipal Education Commission[KM201610005023] ; Beijing municipal Party Committee Organization Department[2014000020124G041] ; Key Research Program of Frontier Sciences, CAS[QYZDJ-SSW-SYS011]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000406568800005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26320
Collection中国科学院数学与系统科学研究院
Affiliation1.Beijing Univ Technol, Fac Informat Technol, Beijing 100124, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
4.Beijing Univ Technol, Coll Appl Sci, Beijing 100124, Peoples R China
Recommended Citation
GB/T 7714
Gong, Bei,Yang, Fengyan,Zhao, Xu. Stabilization of the transmission wave/plate equation with variable coefficients[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,455(1-2):947-962.
APA Gong, Bei,Yang, Fengyan,&Zhao, Xu.(2017).Stabilization of the transmission wave/plate equation with variable coefficients.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,455(1-2),947-962.
MLA Gong, Bei,et al."Stabilization of the transmission wave/plate equation with variable coefficients".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 455.1-2(2017):947-962.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gong, Bei]'s Articles
[Yang, Fengyan]'s Articles
[Zhao, Xu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gong, Bei]'s Articles
[Yang, Fengyan]'s Articles
[Zhao, Xu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gong, Bei]'s Articles
[Yang, Fengyan]'s Articles
[Zhao, Xu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.